Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 145, NWS Blacksburg, VA

June 10, 2008Bland County, Tazewell County, Virginia; Mercer County, West Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2008, 6:10 PM EDT for Bland County, Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 6:10 PM EDT (22:10 UTC)
Expired
Jun 10, 2008, 7:30 PM EDT
In force
80 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Bland County, VA, Tazewell County, VA, Mercer County, WV

The radar

The Roanoke radar (KFCX), 91 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:35 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 10, 2:35 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT TUE JUN 10 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA TONIGHT...AND
THEN STALL ACROSS NORTH CAROLINA WEDNESDAY. THE FRONT WILL LIFT
NORTH ACROSS THE REGION THURSDAY. SHOWERS AND THUNDERSTORMS WILL
BE NUMEROUS AHEAD OF THE FRONT THIS AFTERNOON AND EVENING...WITH
THE BEST COVERAGE IN THE MOUNTAINS. TEMPERATURES WILL BE A BIT
COOLER TODAY WITH INCREASING CLOUDS IN THE AFTERNOON.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THUNDERSTORMS WILL DEVELOP BETWEEN 18-21Z ALONG THE COLD FRONT
COMING OUT OF THE OHIO VALLEY AND ALONG THE LEE TROF EAST OF THE
BLUE RIDGE. THROUGH 21Z THE BEST COVERAGE OF STORMS IS EXPECTED TO
BE IN THE MOUNTAINS THEN AFTER 00Z THE FOCUS WILL SHIFT TO EAST OF
THE BLUE RIDGE. SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING WITH
SURFACE CAPE VALUES BETWEEN 1600-2400 J/KG AND ATMOSPHERIC MOISTURE
IS ABUNDANT. HAIL AND DAMAGING WINDS ARE POSSIBLE WITH ANYONE
STORM...HEAVY DOWNPOURS COULD ALSO LEAD TO LOCALIZED FLOODING.

THE WEAK COLD FRONT SHOULD CLEAR THE AREA AROUND MIDNIGHT...WITH A
POSSIBLE ISOLATED SHOWER LINGERING THROUGH THE MORNING ALONG THE
VA/NC BORDER. THROUGH THE DAY WEDNESDAY...THETA-E BOUNDARY DRAPED
ACROSS THE AREA AND WITH AFTERNOON HEATING AND SOUTHEAST
FLOW...CONVECTION IS POSSIBLE IN NORTHWESTERN NORTH CAROLINA LATE
MORNING THEN SPREADS ACROSS THE SOUTHERN CWA THROUGH THE AFTERNOON.
DRIER STABLE AIR TO THE NORTH (LWB-ROA-LYH) SHOULD KEEP CONVECTION
SUPPRESSED.

ANOTHER MUGGY NIGHT IS ON TAP FOR TONIGHT. WITH A CHANGE IN AIR
MASS TOMORROW...TEMPERATURES WILL LOWER INTO THE 80S BUT STILL REMAIN 4-8F
ABOVE NORMAL.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WEDGING DOWN THE EAST COAST WITH THETA-E BOUNDARY
ACROSS THE ALLEGHANY HIGHLANDS TO SOUTHSIDE VIRGINIA. FLOW INTO THE
REGION WILL BECOME SOUTHEASTERLY AND DEEPEN THROUGH THE PERIOD.
UPPER LEVEL RIDGE WILL PROVIDE AN INVERSION ALOFT AND WITH MOIST LOW
LEVEL FLOW...CLOUDY SKIES WILL STICK AROUND THROUGH MOST OF THE
PERIOD ALONG AND EAST OF THE BLUE RIDGE. RAIN CHANCES LOOK BEST
ALONG EASTERN SLOPES OF THE BLUE RIDGE FROM FLOYD COUNTY SOUTH INTO
WATAUGA COUNTY. MODELS ARE SHOWING A SHORT WAVE OVER THIS AREA
WEDNESDAY NIGHT AND THURSDAY...BUT THINK OROGRAPHICS WILL PLAY A
BIGGER ROLE IN THE DEVELOPMENT OF SHOWERS. WILL CONTINUE TO KEEP
HIGHER POPS IN RNK SOUTHERN REGION. NORTHERN PART OF THE CWA COULD
SEE SOME LIGHT RAIN ON EASTERN SLOPES...BUT DRY AIR MAY BE TO
STRONG. IF ANY SHOWERS DO DEVELOP OR MOVE TO THE NORTH...THEY MAY
NOT MEASURE AND THEREFORE WILL KEEP POPS LOW...IF ANY.

WITH MORE CLOUDS AND RAIN EXPECTED...DAYTIME TEMPERATURES WILL BE
COOLER THAN WHAT WE HAVE BEEN EXPERIENCING. IF ANY DAYTIME
TEMPERATURES WILL BE ABOVE NORMAL...IT MAY BE SOUTHEAST WEST
VIRGINIA (BLF-LWB) WITH DOWNSLOPING FLOW AND A BETTER CHANCE TO SEE
MORE SUN. OVERNIGHT LOWS MAY ALSO RUN ABOVE NORMAL THROUGH THE
PERIOD WITH ABUNDANT CLOUD COVER.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SOUTHERLY FLOW RETURNS TO THE REGION ON FRIDAY WITH PREFRONTAL
STORMS DEVELOPING IN THE AFTERNOON (MOUNTAINS) AND LINGERING INTO
THE EVENING HOURS (EAST). THERE SHOULD BE A BREAK IN THE CLOUDS
SATURDAY MORNING TO SEND THE TEMPERATURES SOARING AHEAD OF A COLD
FRONT MOVING THROUGH THE OHIO VALLEY. 850 TEMPERATURES PUSHING +20C
AND IF ABUNDANT SUNSHINE IS AVAILABLE...MID TO UPPER 90S ARE
POSSIBLE EAST OF THE BLUE RIDGE...ESPECIALLY IN THE PIEDMONT. THE
FRONT WILL BRING SHOWERS TO THE MOUNTAINS LATE IN THE AFTERNOON AND
THEN INTO THE PIEDMONT DURING THE EVENING. FRONTAL PRECIP MAY BE
SLOW TO EXIT SOUTHSIDE VIRGINIA SUNDAY MORNING SO WILL KEEP LOW POPS
IN A LITTLE LONGER. ONCE FRONT PASSES...COOLER DRIER AIR WILL MOVE
INTO THE REGION.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THUNDERSTORMS WILL DEVELOP BETWEEN 18-21Z ALONG THE COLD FRONT
COMING OUT OF THE OHIO VALLEY AND ALONG THE LEE TROF EAST OF THE
BLUE RIDGE. THROUGH 21Z THE BEST COVERAGE OF STORMS IS EXPECTED TO
BE IN THE MOUNTAINS THEN AFTER 00Z THE FOCUS WILL SHIFT TO EAST OF
THE BLUE RIDGE. THE CHANCE OF RAIN IN BLF AND LWB IS GREATER THAN
60 PERCENT SO HAVE LEFT TSRA IN THE BODY OF THE TAFS. THE CHANCE
IS SLIGHTLY LOWER IN ROA/LYH/DAN SO HAVE USED BUFKIT AND PUT VCTS
IN DURING THE MOST LIKELY TIME THERE WILL BE STORMS.

CEILINGS ARE EXPECTED TO BE RELATIVELY HIGH THIS AFTERNOON. THE
DRIER AIR BELOW THE CLOUDS COULD RESULT IN VERY STRONG WINDS WITH
ANY OF THE BIGGER STORMS. PRECIPITABLE WATER VALUES ARE ALSO ABOVE
NORMAL SO ANY OF THE STORMS MAY BRIEFLY PRODUCE IFR TO MVFR
VISIBILITIES DUE TO VERY HEAVY RAIN.

THE WEAK FRONT BE EAST OF THE FORECAST AREA BY LATE TONIGHT. AS
HIGH PRESSURE BUILDS IN AND LOW LEVEL WINDS COME AROUND TO THE
NORTHEAST THEN EAST CEILINGS WILL START TO LOWER...ESPECIALLY IN
THE SOUTHERN COUNTY WARNING AREA. DONT THINK CEILINGS WILL LOWER
TO MVFR UNTIL AFTER 18Z WEDNESDAY.

THE REMAINS OF THE FRONT WILL STALL OVER NC WED AND PROVIDE A
FOCUS FOR TSTM DEVELOPMENT. THESE STORMS MAY AFFECT THE AREA
AIRPORTS LATE WED AFT INTO WED EVENING. BLF AND DAN HAVE THE BEST
CHC TO SEE STORMS WED. THE FRONT LIFTS NORTHWARD THU AND CONTINUES
TO PROVIDE A FOCUS FOR TSTM DEVELOPMENT BRINGING A CHC TO ALL OF
THE AREA AIRPORTS.

THE END OF THE WEEK INTO THE WEEKEND WILL FEATURE A RETURN TO HIGH
PRESSURE...WITH MAINLY VFR CONDITIONS...EXCEPT FOR ISOLATED TO
SCATTERED LATE DAY THUNDERSTORMS WITH THE HIGHEST CHCS IN THE
MTNS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...AMS
Hazardous weather outlook, Jun 10, 3:16 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
316 PM EDT TUE JUN 10 2008

VAZ007-009>011-018>020-WVZ042>045-111930-
TAZEWELL-SMYTH-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
316 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
AFTERNOON. NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA BY
THIS AFTERNOON. A FEW OF THEM MAY PRODUCE LARGE HAIL OR DAMAGING
WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ001>003-018-019-VAZ012>017-022>024-032>035-111930-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-WYTHE-PULASKI-MONTGOMERY-
GRAYSON-CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-
316 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE
AREA BY THIS AFTERNOON. A FEW OF THEM MAY PRODUCE LARGE HAIL OR
DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ004>006-020-VAZ043>047-058-059-111930-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
316 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON INTO THIS EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA BY LATE THIS AFTERNOON. A FEW OF THEM MAY PRODUCE
LARGE HAIL OR DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 10, 4:06 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 PM EDT TUE JUN 10 2008

NCZ001-002-018-019-VAZ015-016-102100-
WATAUGA NC-WILKES NC-ALLEGHANY NC-ASHE NC-GRAYSON VA-CARROLL VA-
406 PM EDT TUE JUN 10 2008

...PERSISTENT STRONG THUNDERSTORMS WITH HEAVY RAINFALL ACROSS
NORTHWEST NORTH CAROLINA...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS ACROSS WATAUGA...ASHE...ALLEGHANY INTO
GRAYSON COUNTIES. THESE STORMS WERE MAINLY ALONG AND WEST OF THE
BLUE RIDGE...MOVING NORTHEAST AT 30 MPH. THE STRONGEST THUNDERSTORM
WILL LIKELY BE NEAR...WAGONER AT 415 PM EDT...MC GRADY AT 425 PM
EDT...LAUREL SPGS AT 430 PM EDT...SCOTTVILLE...DOUGHTON PARK AT 435
PM EDT...STRATFORD...WHITEHEAD AT 440 PM EDT...TWIN OAKS...SPARTA AT
445 PM EDT...

EXPECT SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING IN THE PATH OF
THIS STORM. HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE AREA. A FLASH
FLOOD WARNING IS IN EFFECT FOR WATAUGA COUNTY UNTIL 945 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

JDS
Local storm report, Jun 10, 4:17 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
417 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 N BOONE               36.22N 81.67W
06/10/2008                   WATAUGA            NC   EMERGENCY MNGR

            SEVERAL TREES DOWN ON SHULLS MILL ROAD.

0310 PM     TSTM WND DMG     1 SE BOONE              36.20N 81.66W
06/10/2008                   WATAUGA            NC   EMERGENCY MNGR

            HWY 105 CLOSED DUE TO FALLEN SEVERAL TREES.

&&

RSTONEFI
Local storm report, Jun 10, 4:26 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 SE BOONE              36.20N 81.66W
06/10/2008                   WATAUGA            NC   EMERGENCY MNGR

            HWY 105 CLOSED DUE TO FALLEN SEVERAL TREES.

0311 PM     TSTM WND DMG     1 N BOONE               36.22N 81.67W
06/10/2008                   WATAUGA            NC   EMERGENCY MNGR

            SEVERAL TREES DOWN ON SHULLS MILL ROAD.

&&

RSTONEFI
Local storm report, Jun 10, 4:56 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BEDFORD CITY            37.34N 79.52W
06/10/2008                   CITY OF BEDFORD    VA   EMERGENCY MNGR

            LARGE TREES DOWN.

0440 PM     TSTM WND DMG     BEDFORD CITY            37.34N 79.52W
06/10/2008                   CITY OF BEDFORD    VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN. EST WIND GUSTS 60-70 MPH

0256 PM     HAIL             5 S FLAT TOP            37.51N 81.12W
06/10/2008  E1.75 INCH       MERCER             WV   PUBLIC

&&

RSTONEFI
Local storm report, Jun 10, 5:32 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
532 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 NE IVANHOE            36.89N 80.87W
06/10/2008  E0.88 INCH       WYTHE              VA   PUBLIC

&&

RSTONEFI
Local storm report, Jun 10, 5:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 NE IVANHOE            36.85N 80.92W
06/10/2008  E0.88 INCH       WYTHE              VA   PUBLIC

&&

RSTONEFI

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:01 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Patrick74 min
Jun 9, 9:54 PM EDTSevere Thunderstorm WarningRNKCarroll66 min
Jun 10, 3:31 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery, Pulaski59 min
Jun 10, 4:05 PM EDTSevere Thunderstorm WarningRNKBedford55 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, Pulaski, Wythe, City of Galax59 min
Jun 10, 4:42 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Wythe48 min
Jun 10, 5:15 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski, Wythe, City of Radford58 min
Jun 10, 5:29 PM EDTSevere Thunderstorm WarningRNKBath61 min
Jun 10, 5:33 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, Craig, City of Covington72 min
Jun 10, 6:30 PM EDTSevere Thunderstorm WarningRNKBotetourt, Craig, Montgomery, Roanoke, City of Salem60 min
Jun 10, 6:39 PM EDTSevere Thunderstorm WarningRNKCraig, Giles61 min
Jun 10, 7:04 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, Craig, Rockbridge, City of Covington59 min
Jun 10, 7:07 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge53 min
Jun 10, 7:18 PM EDTFlash Flood WarningRNKAlleghany, Botetourt, Craig, Giles5 hr
Jun 10, 2:59 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Watauga, Wilkes61 min
Jun 10, 3:38 PM EDTFlash Flood WarningRNKWatauga5 hr
Jun 10, 2:50 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers42 min
Jun 10, 5:47 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers58 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.